# SDR IXXA2024111801

- Difficulty date: October 2, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 92,959 hours, 25,015 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Scoop
- Part number: 9249M95P01
- Condition: Cracked
- Location: Zone 400
- Component: Liner, Ge
- Component part number: 9249M95G05
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG TURBINE CASE COOLING COMPOSITE RAM AIR SCOOP IS CRACKED. LOCATED ON THE AFT SIDE OF THE FAN CASE BETWEEN THE 1:00 AND 2:00 POSITION
